# SDR SIMA201122401

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR IN CABIN.  MTX HELD BOARDING.  FOUND COFFEE SPLASHED ON LIGHTING AT SEAT 3A THAT HAD COOKED ON AND WAS RELEASING ODOR.
